Movate Eye Swelling Side Effect Reports
The following Movate Eye Swelling side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Eye Swelling, can occur, and what you can do about them.
A side effect could appear soon after you start Movate or it might take time to develop.
|Aphonia, Choking, Dyspnoea, Eye Swelling, Nausea, Oedema Peripheral, Pruritus, Rash, Respiratory Arrest|
This Eye Swelling side effect was reported by a consumer or non-health professional from . A 32-year-old female patient (weight:NA) experienced the following symptoms/conditions: intervertebral disc protrusion. The patient was prescribed Movatec Ampoules (meloxicam) (am) (meloxicam) (dosage: 15 Mg (15 Mg, 1 Amp Oad) Im), which was started on Feb 06, 2005. Concurrently used drugs: NA. When starting to take Movatec Ampoules (meloxicam) (am) (meloxicam) the consumer reported the following symptoms:
Movate Eye Swelling Causes and Reviews
Behcet's syndrome is a disease that involves vasculitis, which is inflammation of the blood vessels. It causes problems in many parts of the body. The most common symptoms are
- Sores in the mouth
- Sores on the sex organs
- Other skin sores
- Swelling of parts of the eye
- Pain, swelling and stiffness of the joints
More serious problems can include meningitis, blood clots, inflammation of the digestive system and blindness.
Doctors aren't sure what causes Behcet's. It is rare in the United States, but is common in the Middle East and Asia. It mainly affects people in their 20s and 30s. Diagnosing Behcet's can take a long time, because symptoms may come and go, and it may take months or even years to have all of the symptoms. There is no cure. Treatment focuses on reducing pain and preventing serious problems. Most people can control symptoms with treatment.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Movate Eye Swelling Reviews
|Fri, 19 Feb 2010|
|what is the difference between derMovate cream and derMovate nn?|
|Wed, 16 May 2012|
|i 've bean using Movate cream for more than ten years now and i am developing a scary ring worm to my face and neck|